# SDR HEEA083078

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N7074W
- Make and model: Bell 206L-4
- Aircraft serial: 52033
- Aircraft time: 8,489 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 066105571
- Part serial: 85220
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUDIO PANEL HAS NO RECEIVER AUDIO. FOUND R103, R104 RESISTORS BAD AND S213 SWITCH INTERMITTENT.  REPLACED SAME.  REPAIRED.  BENCH CHECK GOOD.
